# SDR ASAA2012102093155

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 14,620 hours, 4,512 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 12134
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Part time: 16,887 hours, 6,885 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 400,  DURING SLIGHT POWER REDUCTION FOR SPEED CHANGE, LT BLEED TRIP OFF LIGHT ILLUMINATED.  PRESSURIZATION NORMAL.  RESET OK.  NR 1 N1 86.6, NR 1 N2 90.9.  LEFT BLEED TRIP OFF, OCCURED AGAIN DURING INITIAL DESCENT, FL400.  RESET OK AGAIN.  ACCOMPLISHED NR 1 ENGINE HEALTH CHECK IAW T/C NG-36WC-00001.  FOUND PRSOV STICKY & PRECOOLER CONTROL VALVE FAILED TO OPEN.  REPLACED NR 1 ENGINE PRSOV IAW MM 36-11-04-400-801.  REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE IAW MM 36-12-02-400-801.  REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE SENSOR IAW MM 36-12-03-400-801. INSTALLATION TESTS PASSED. NO LEAKS. ACCOMPLISHED REPAIR CONFIRMATION FIM TASK 36-10 TASK 801, STEP J.  OPS CKECKED GOOD.
